Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 226, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2011, 10:12 AM EDT for Dooly County, Pulaski County, Wilcox County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 10:12 AM EDT (14:12 UTC)
- Expired
- Apr 28, 2011, 10:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dooly County, GA, Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 4:30 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -167 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
751
WUUS52 KFFC 281412
SVRFFC
GAC093-235-315-281445-
/O.NEW.KFFC.SV.W.0226.110428T1412Z-110428T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA
PULASKI COUNTY IN CENTRAL GEORGIA
NORTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA
* UNTIL 1045 AM EDT
* AT 1009 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR VIENNA...
MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINEHURST...PINEVIEW AND HAWKINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHEASTERN GEORGIA.
&&
LAT...LON 3203 8361 3203 8384 3210 8390 3229 8370
3229 8362 3240 8352 3240 8350 3219 8332
3216 8331 3215 8333 3213 8331 3210 8333
3207 8329 3200 8361
TIME...MOT...LOC 1412Z 236DEG 49KT 3209 8373
$$1 follow-up statement
346
WWUS52 KFFC 281432
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT THU APR 28 2011
GAC093-315-281442-
/O.CAN.KFFC.SV.W.0226.000000T0000Z-110428T1445Z/
WILCOX GA-DOOLY GA-
1032 AM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOOLY AND
NORTHWESTERN WILCOX COUNTIES IS CANCELLED...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHEASTERN GEORGIA.
LAT...LON 3213 8336 3214 8340 3212 8344 3212 8361
3229 8361 3240 8352 3240 8350 3219 8332
3216 8331 3215 8333 3211 8334 3210 8335
TIME...MOT...LOC 1432Z 235DEG 54KT 3225 8342
$$
GAC235-281445-
/O.CON.KFFC.SV.W.0226.000000T0000Z-110428T1445Z/
PULASKI GA-
1032 AM EDT THU APR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR PULASKI COUNTY...
AT 1027 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WALLACE...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCMULGEE PUBLIC FISHING AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT THURSDAY FOR
SOUTHEASTERN GEORGIA.
&&
LAT...LON 3213 8336 3214 8340 3212 8344 3212 8361
3229 8361 3240 8352 3240 8350 3219 8332
3216 8331 3215 8333 3211 8334 3210 8335
TIME...MOT...LOC 1432Z 235DEG 54KT 3225 8342
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 7:35 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 28, 7:35 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 AM EDT THU APR 28 2011 .SHORT TERM /TODAY THROUGH SATURDAY/... WITH THE SEVERE WEATHER THIS MORNING...THE FORECAST WAS ADMITTEDLY NOT A HIGH PRIORITY AND HAVE LEANED HEAVILY TOWARD GUIDANCE WITH THIS PACKAGE. LUCKILY AFTER THE FRONT PUSHES THROUGH TODAY...WE SHOULD HAVE SEVERAL DAYS TO RECOVER. TEMPERATURES TODAY ARE A BIT OF A BEAR AND WILL DEPEND ON TIMING OF THE FRONT...HAVE GENERALLY GONE WITH A MAV/MET BLEND. OVERALL SHOULD BE NOTICEABLY COOLER TODAY THAN THE PAST COUPLE OF DAYS AS UPPER TROUGH AXIS MOVES THROUGH. WEAK RIDGING WILL BEGIN TO BUILD IN ON FRIDAY AND TEMPERATURES WILL AGAIN REBOUND. BY SATURDAY SHOULD SEE TEMPS IN THE 80S AGAIN PRETTY MUCH EVERYWHERE. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... RIDGING CONTINUES ACROSS THE AREA SUNDAY BUT TRANSITIONS TO WEAK SOUTHWEST FLOW ALOFT MONDAY INTO TUESDAY. ELONGATED FRONT PROGGED TO STRETCH FROM THE MID-ATLANTIC TO THE SOUTHERN PLAINS...WITH MOISTURE RIDING UP THE FLOW. ECMWF AND GFS VERY DIFFERENT AS ECMWF IS PROGRESSIVE WITH THE FLOW...BRINGING THE FRONT THROUGH THE AREA TUESDAY WHEREAS THE GFS HAS A MORE PROLONGED WET EVENT. EITHER WAY SYSTEM HAS MOVED OUT BY WEDNESDAY EVENING...IT IS JUST A MATTER OF THE DETAILS FROM LATE MONDAY TO EARLY WEDNESDAY. HAVE BROAD- BRUSHED POPS WITH SHOWERS AND THUNDERSTORMS ACROSS THE AREA. TDP && .AVIATION... 12Z UPDATE... COLD FRONT HAS PUSHED INTO ALL TAF SITES AND WINDS HAVE GONE TO THE NORTHWEST. SPEEDS SHOULD INCREASE THIS MORNING TO 10 TO 15KT AND GUSTY...THEN DIMINISH BY 23Z. MOSTLY VFR CEILINGS 4THSD FT OR HIGHER...BUT SOME AREAS OF MVFR MAY REMAIN UNTIL AROUND 15Z. CLEARING THIS AFTERNOON. //ATL CONFIDENCE... 12Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 47 79 48 / 20 10 5 5 ATLANTA 72 50 76 54 / 10 5 5 5 BLAIRSVILLE 70 44 73 41 / 10 10 5 5 CARTERSVILLE 70 43 77 44 / 10 5 5 5 COLUMBUS 75 50 80 54 / 20 5 5 5 GAINESVILLE 73 50 77 51 / 10 10 5 5 MACON 79 46 81 46 / 20 10 5 5 ROME 72 45 78 46 / 10 5 5 5 PEACHTREE CITY 71 42 78 44 / 10 5 5 5 VIDALIA 82 55 79 55 / 30 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL NOON EDT TODAY FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JEFFERSON...JOHNSON...LAURENS...MONTGOMERY PULASKI...TELFAIR...TOOMBS...TREUTLEN...WASHINGTON...WHEELER... WILCOX...WILKINSON. &&
Hazardous weather outlook, Apr 28, 5:46 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 AM EDT THU APR 28 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 546 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS AND TORNADOES POSSIBLE FOR PARTS OF EAST CENTRAL GEORGIA THIS MORNING. .SYNOPSIS... A STRONG COLD FRONT WAS MOVING THROUGH CENTRAL GEORGIA THIS MORNING...AND SHOULD CONTINUE INTO THE CAROLINAS TODAY. HIGH PRESSURE WILL BUILD INTO GEORGIA TODAY BEHIND THE FRONT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE POSSIBLE TORNADOES...LARGE HAIL...AND DAMAGING WINDS OVER EAST CENTRAL GEORGIA THIS MORNING. .DISCUSSION... A DEEP UPPER TROUGH WAS PROGRESSING EASTWARD INTO THE OHIO VALLEY THIS MORNING. AT THE SURFACE A STRONG COLD FRONT WAS PUSHING THROUGH GEORGIA. STRONG UPPER WINDS ASSOCIATED WITH THE TROUGH...AND MODERATE INSTABILITY COULD SUPPORT A FEW SEVERE THUNDERSTORMS AND TORNADOES THIS MORNING AHEAD OF THE FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA SUNDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED THIS MORNING FOR EAST CENTRAL GEORGIA.
In the hours before
Local storm report, Apr 28, 5:47 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM TSTM WND DMG NORWOOD 33.46N 82.71W
04/28/2011 WARREN GA COUNTY OFFICIAL
WARREN COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES DOWN
IN THE AREA. DEPUTIES ARE TRYING TO MAKE IT TO THE AREA.
DAMAGE COULD BE CAUSED BY A POSSIBLE TORNADO. ONE HOUSE
ALSO HAD A ROOF TORN OFF.
&&
AGIBBSSpecial weather statement, Apr 28, 6:22 AM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 AM EDT THU APR 28 2011 GAZ074-076-281115- 622 AM EDT THU APR 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING...WIND GUSTS TO 45 MPH...AND PENNY TO NICKEL-SIZED HAIL IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 715 AM EDT... AT 619 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 8 MILES EAST OF STELLAVILLE TO HARRISON...MOVING EAST AT 50 MPH. LIGHTNING DETECTION SYSTEMS INDICATE EXCESSIVE CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 28, 6:58 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TORNADO 2 W SUNNY SIDE 33.34N 84.33W
04/28/2011 SPALDING GA AMATEUR RADIO
*** 2 FATAL *** AMATEUR RADIO RELAYED A REPORT OF A
MOBILE HOME PARK DESTROYED BY A TORNADO 2 MILES WEST OF
SPALDING.
&&
AGIBBSSpecial weather statement, Apr 28, 8:48 AM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 848 AM EDT THU APR 28 2011 GAZ104>106-281315- 848 AM EDT THU APR 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 915 AM EDT... AT 845 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LESLIE...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER... CRISP AND DOOLY COUNTIES THROUGH 915 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAMAR...HUNTINGTON...LESLIE...DESOTO... COBB...GEORGIA VETERANS MEMORIAL STATE PARK...DRAYTON...CORDELE... VIENNA...RICHWOOD...TREMONT AND TIPPETTVILLE.
Special weather statement, Apr 28, 9:20 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 920 AM EDT THU APR 28 2011 GAZ104-105-281345- 920 AM EDT THU APR 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN SUMTER AND DOOLY COUNTIES UNTIL 945 AM EDT... AT 917 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER METHVINS...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER AND DOOLY COUNTIES THROUGH 945 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DRAYTON...LAMAR...METHVINS...NEW ERA...FLINT RIVER WMA...DOOLING...BYROMVILLE...LILLY...VIENNA...PINEHURST AND UNADILLA.
Special weather statement, Apr 28, 9:40 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 940 AM EDT THU APR 28 2011 GAZ106-108-281415- 940 AM EDT THU APR 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WILCOX AND CRISP COUNTIES UNTIL 1015 AM EDT... AT 936 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT EARLY...MOVING NORTHEAST AT 50 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX AND CRISP COUNTIES THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...RAINES...ARABI...CORDELE... WENONA...EAST CRISP...HATLEY...DOUBLE RUN...TREMONT...SEVILLE... PLEASANT VIEW...PITTS...POPE CITY...ROCHELLE AND ABBEVILLE.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:13 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Polk | 62 min |
| Apr 27, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Murray | 43 min |
| Apr 27, 9:07 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Paulding, Pickens | 38 min |
| Apr 27, 9:18 PM EDT | Tornado Warning | FFC | Dade | 22 min |
| Apr 27, 9:26 PM EDT | Tornado Warning | FFC | Floyd, Haralson, Polk | 49 min |
| Apr 27, 9:31 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Lumpkin and 1 more | 59 min |
| Apr 27, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 49 min |
| Apr 27, 9:59 PM EDT | Tornado Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 61 min |
| Apr 27, 10:04 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Floyd, Polk | 41 min |
| Apr 27, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 52 min |
| Apr 27, 10:09 PM EDT | Tornado Warning | FFC | Heard, Troup | 66 min |
| Apr 27, 10:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 21 min |
| Apr 27, 10:37 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 53 min |
| Apr 27, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 47 min |
| Apr 27, 11:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 45 min |
| Apr 27, 11:01 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Apr 27, 11:05 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 27, 11:08 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Fulton, Heard | 34 min |
| Apr 27, 11:15 PM EDT | Tornado Warning | FFC | Fannin, Lumpkin, Towns, Union | 60 min |
| Apr 27, 11:29 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Apr 27, 11:35 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 40 min |
| Apr 27, 11:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Meriwether, Pike, Spalding | 46 min |
| Apr 27, 11:52 PM EDT | Tornado Warning | FFC | Hall, Lumpkin, White | 53 min |
| Apr 28, 12:02 AM EDT | Tornado Warning | FFC | Coweta, Fayette, Henry, Meriwether, Pike, Spalding | 43 min |
| Apr 28, 12:06 AM EDT | Tornado Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 39 min |
| Apr 28, 12:38 AM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 52 min |
| Apr 28, 12:41 AM EDT | Tornado Warning | FFC | Butts, Lamar, Monroe, Pike, Upson | 49 min |
| Apr 28, 1:06 AM EDT | Tornado Warning | FFC | Clarke, Greene, Morgan, Newton, Oconee, Walton | 39 min |
| Apr 28, 1:08 AM EDT | Tornado Warning | FFC | Butts, Jasper, Monroe, Putnam | 52 min |
| Apr 28, 1:38 AM EDT | Tornado Warning | FFC | Greene, Morgan, Putnam, Taliaferro, Warren | 52 min |
| Apr 28, 1:48 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 57 min |
| Apr 28, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Lamar, Monroe, Putnam, Upson | 57 min |
| Apr 28, 2:28 AM EDT | Tornado Warning | FFC | Jasper, Jones, Lamar, Monroe | 47 min |
| Apr 28, 2:47 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jones, Putnam, Taliaferro, Warren | 43 min |
| Apr 28, 3:04 AM EDT | Tornado Warning | FFC | Hancock, Warren | 41 min |
| Apr 28, 3:33 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Putnam | 57 min |
| Apr 28, 3:37 AM EDT | Tornado Warning | FFC | Warren | 38 min |
| Apr 28, 4:18 AM EDT | Tornado Warning | FFC | Jones | 42 min |
| Apr 28, 4:24 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren | 51 min |
| Apr 28, 4:36 AM EDT | Flash Flood Warning | FFC | Baldwin, Hancock, Putnam, Taliaferro, Warren, Wilkes | 4 hr |
| Apr 28, 4:59 AM EDT | Severe Thunderstorm Warning | FFC | Warren, Washington, Wilkinson | 46 min |
| Apr 28, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.